# SDR DALA2016112209164

- Difficulty date: February 23, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 72,979 hours, 31,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT FRAME 20 AT LEVEL OF STRINGER 23R AT FWD GALLEY AREA.  REPLACED WEB IAW SRM.
